MAUDE Adverse Event Report: Siemens Healthcare Diagnostics Inc. Atellica CH; Atellica CH Tacrolimus

Siemens Healthcare Diagnostics Inc. Atellica CH; Atellica CH Tacrolimus
Catalog Number 11097542
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that they obtained erroneously depressed tacrolimus (tacr) results on two patient samples on an atellica ch 930 analyzer.The initial results were reported to the physician(s) and were questioned.The samples were repeated on an alternate atellica ch 930 analyzer, and the results recovered higher than the initial results and were considered correct.Corrected reports were issued with the repeat results.There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed tacr results.
 
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding erroneously depressed tacrolimus (tacr) results obtained on two patient samples on an atellica ch 930 analyzer.Calibration and quality control (qc) recovered acceptably on the event date.Siemens is evaluating the event.

Brand Name
Atellica CH
Common Device Name
Atellica CH Tacrolimus
Manufacturer (Section D)
Siemens Healthcare Diagnostics Inc.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
Siemens Healthcare Diagnostics Inc.
registration # 2517506
500 gbc drive, po box 6101
newark DE 19714 -610
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
+919(870)577433
MDR Report Key50771391
Report Number2432235-2026-00222
Device Sequence Number10422501
Product Code MLM
UDI-Device Identifier00630414238340
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K060385
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11097542
Device Lot Number160057
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/28/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown